Stability Criteria of Solutions for Stochastic Set Differential EquationsReportar como inadecuado




Stability Criteria of Solutions for Stochastic Set Differential Equations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

The existence and uniqueness results on solutions of set stochastic differential equation were studied in 1. In this paper, we present the stability criteria for solutions of stochastic set differential equation.

KEYWORDS

Stochastic Set Differential Equation; Stability; Exponential Stability

Cite this paper

H. Vu, N. Phung, N. Hoa and N. Phu -Stability Criteria of Solutions for Stochastic Set Differential Equations,- Applied Mathematics, Vol. 3 No. 4, 2012, pp. 354-359. doi: 10.4236-am.2012.34055.





Autor: Ho Vu, Nguyen Ngoc Phung, Ngo Van Hoa, Nguyen Dinh Phu

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados